# SDR SWAA2021070690052

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 51,224 hours, 30,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLEANING CREW REPORTS EMERGENCY EXIT LIGHT FORWARD LENS DISLODGED AND BROKEN. ; / [01] R/RED EMERGENCY EXIT ROW FWD LENS REF AMM 33-51-01.
